Minimal rotational surfaces in the product space Q(?)(2) X S-1


Arsan G. , DURSUN U.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.29, no.8, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 8
  • Publication Date: 2018
  • Doi Number: 10.1142/s0129167x18500519
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS

Abstract

In this work, we study minimal rotational surfaces in the product space Q(2)epsilon x S-1, where Q(2)epsilon denotes either the unit 2-sphere S-2 or the 2-dimensional hyperbolic space H-2 of constant curvature 1, according to epsilon = 1 or epsilon = 1, respectively. While there is only one kind of rotational surfaces in S-2 x S-1, there are three different possibilities for rotational surfaces in H-2 x S-1, according to the types of the induced inner product on the rotational axis of the surface. We determine the profile curves of all minimal rotational surfaces in Q(2)epsilon x S-1.